CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Rational points on complete intersections of higher degree, and mean values of Weyl sums

Per Salberger (Institutionen för matematiska vetenskaper, matematik) ; T. D. Wooley
Journal of the London Mathematical Society - Second Series (0024-6107). Vol. 82 (2010), p. 317-342.
[Artikel, refereegranskad vetenskaplig]

We establish upper bounds for the number of rational points of bounded height on complete intersections. When the degree of the intersection is sufficiently large in terms of its dimension, and the contribution arising from appropriate linear spaces is removed, these bounds are smaller than those arising from the expectation of 'square-root cancellation'. In particular, there is a paucity of non-diagonal solutions to the equation, provided that d >= (2s)(4s). There are consequences for the approximate distribution function of Weyl sums of higher degree, and also for quasi-diagonal behaviour in mean values of smooth Weyl sums.

Nyckelord: 2 hth powers, algebraic-varieties, warings problem, sieve method, density, hypersurfaces, numbers, surfaces, curves



Denna post skapades 2010-10-28. Senast ändrad 2012-02-22.
CPL Pubid: 128263

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Annan matematik

Chalmers infrastruktur